# SDR REXA2016020700131

- Difficulty date: February 7, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 20,334 hours, 12,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS EXIT ROW LIGHTS DETACHED FROM FLOOR ON LT SIDE OF ACFT.  SEE ATS A & B.  REATTACHED EMER FLOOR STRIP IAW AMM 33-50-00.  SEATS 13 A & B.
